# SDR DALA2016121209862

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,683 hours, 36,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DISCHARGED.  R & R THE BATTERY PACK IAW AMM 33-51.
